| Model Number |
EVOLUTPRO-26-US |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Cardiac Arrest (1762); Coronary obstruction/occlusion (4871)
| Date of Event |
04/08/2026
Type of Reportable Event
Death
Additional Manufacturer Narrative
Continuation of d10: product id: envpro-16; product lot/serial number (b)(6); product type: {0195-heartvalves}; implant date {non-implantable} select patient information cannot be included in the regulatory report due to regional privacy regulations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that following the successful implant of a transcatheter aortic valve, a coronary occlusion occurred.It was attempted to restore coronary flow, however it was unsuccessful, resulting in cardiac arrest.Extracorporeal membrane oxygenation (ecmo) was initiated, however due to the prolonged duration of resuscitation, it was assessed that open chest intervention would have limited benefit, and the patient ultimately died.
Additional Manufacturer Narrative
Updated data: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that following the successful implant of a transcatheter aortic valve, a coronary occlusion occurred.It was attempted to restore coronary flow, however it was unsuccessful, resulting in cardiac arrest.Extracorporeal membrane oxygenation (ecmo) was initiated, however due to the prolonged duration of resuscitation, it was assessed that open chest intervention would have limited benefit, and the patient ultimately died.Additional information was received that per the physician, the valve and delivery catheter system (dcs) did not cause or contribute to the coronary occlusion.
Event or Problem Description
It was reported that following the successful implant of a transcatheter aortic valve, a coronary occlusion occurred.It was attempted to restore coronary flow, however it was unsuccessful, resulting in cardiac arrest.Extracorporeal membrane oxygenation (ecmo) was initiated, however due to the prolonged duration of resuscitation, it was assessed that open chest intervention would have limited benefit, and the patient ultimately died.Additional information was received that per the physician, the valve and delivery catheter system (dcs) did not cause or contribute to the coronary occlusion.Additional information was received that the transcatheter valve did not dislodge and occlude the coronary ostia, and the dcs did not dislodge calcium/plaque that occluded the coronary artery.Per the physician, the cause of death was due to valve leaflet obstruction of the coronary artery; however, the transcatheter valve and dcs can be excluded as contributing factors to the death.
Additional Manufacturer Narrative